# SDR USAA2009123193463

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 53,212 hours, 35,648 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - CRACKED FUSELAGE SKIN LAP SEAM AT BS 420 - BS 440, S4R.  REPAIRED FUSELAGE SKIN LAP SEAM AT BS 420 - BS 440, S4R IAW B737 SRM 53-00-01 REPAIR 31.
